Volume 7 Number 3 (Jul. 2017)
Home > Archive > 2017 > Volume 7 Number 3 (Jul. 2017) >
IJAPM 2017 Vol.7(3): 173-181 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.3.173-181

Right Approximations and Recollements

Xuerong Fu, Hailou Yao
Abstract—The purpose of this paper is to investigate how the relative dimension with respect to right approximations behaves on a recollement (A ,B , C) of abelian categories A , B and C. As an application, the relative dimensions with respect to tilting objects of abelian categories involved in a recollement ( A, B, C) are recovered.

Index Terms—Recollement, right approximation, abelian category.

The authors are with College of Applied Sciences, Beijing University of Technology, Pingle Yuan 100, Beijing, 100124, P. R. China (email: xuerongfu.0098@163.com).

Cite: Xuerong Fu, Hailou Yao, "Right Approximations and Recollements," International Journal of Applied Physics and Mathematics vol. 7, no. 3, pp. 173-181, 2017.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar, EBSCO, and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Apr 23, 2018 News!

    The paper published in Vol 8, No 3 has received dois from Crossref

  • Apr 19, 2018 News!

    Vol 8, No 3 has been published with online version     [Click]

  • Feb 06, 2018 News!

    The paper published in Vol 8, No 2 has received dois from Crossref

  • Jan 24, 2018 News!

    The paper published in Vol 8, No 1 has received dois from Crossref

  • Read more>>